Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 609431, 13 pages
http://dx.doi.org/10.1155/2011/609431
Research Article

A de Casteljau Algorithm for 𝑞 -Bernstein-Stancu Polynomials

The Great Poland University of Social and Economics in Środa Wielkopolska, Paderewskiego 27, 63-000 Środa Wielkopolska, Poland

Received 17 September 2010; Accepted 7 January 2011

Academic Editor: Wolfgang Ruess

Copyright © 2011 Grzegorz Nowak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Grzegorz Nowak, “A de Casteljau Algorithm for -Bernstein-Stancu Polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 609431, 13 pages, 2011. https://doi.org/10.1155/2011/609431.